# SDR USAA990025

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654653932
- Condition: Cracked
- Location: Bs 616
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .10 INCH CRACK AT LOWER FASTENER OF INNER CHORD ANGLE BS 616 WL 201 RT SIDE.  REPAIRED PER TR 53-10-23 AND EA 63358 INSTALLED FILLER AND DOUBLER.  (M)
